MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Model Number UPC#681131006729
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by aso on november 01, the consumer stated that her husband had an allergic reaction to the product.On the completed consumer information report (cir) received on december 01, 2025, the consumer reported a reaction to the product.The consumer went to the patient 1st urgent care.Per cir, the issue was with the tape and pad of the bandage.The consumer confirmed that the symptoms resolved after stopping use of the product.
 
Additional Manufacturer Narrative
As of 12/22/2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Additional Manufacturer Narrative
As of 12/22/2025, retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b6 of this report for further details.As of 01/12/2026, unused returned product was submitted to the lab for testing with no defects noted.Refer to section b6 of this report for further details.The following sections were updated: b6, g6, h2, and h6 (medical device problem code has been updated from 1670 to 2993).Udi notes: the expiry date is not present on device label.
 
Event or Problem Description

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key23905347
Report Number1038758-2025-00034
Device Sequence Number18648109
Product Code KGX
UDI-Device Identifier00681131006729
UDI-Public00681131006729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006729
Device Lot Number247337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale